Share This Article:

The Normal Meromorphic Functions Family Concerning Higher Order Derivative and Shared Set by One-Way

Abstract Full-Text HTML Download Download as PDF (Size:129KB) PP. 322-324
DOI: 10.4236/apm.2011.16058    3,451 Downloads   6,989 Views  
Author(s)    Leave a comment

ABSTRACT

Let F be a meromorphic functions family on the unit disc Δ, If for every (the zeros of f is a multiplicity of at least k) and if then and ( ), then F is normal on Δ.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Y. Li, "The Normal Meromorphic Functions Family Concerning Higher Order Derivative and Shared Set by One-Way," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 322-324. doi: 10.4236/apm.2011.16058.

References

[1] W.-H. Zhang, “The Normality of Meromorphic Functions Concerning One-Way Sharing Set,” Journal of Nanhua University, Vol. 18, 2004, pp. 36-38.
[2] W.-H. Zhang, “The Normality of Meromorphic Functions,” Journal of Nanhua University, Vol. 12, No. 6, 2004, pp. 709-711.
[3] F.-J. Lv and J.-T. Li, “Normal Families Related to Shared Sets,” Journal of Chongqing University: English Edition, Vol. 7, No. 2, 2008, pp. 155-157.
[4] X. C. Pang and L. Zalcman, “Normal Families and Shared Values,” Bulletin of London Mathematical Society, Vol. 32, No. 3, 2000, pp. 325-331. doi:10.1112/S002460939900644X
[5] W. K. Hayman, “Meromorphic Function,” Oxford University Press, London, 1964.
[6] J. Clunie and W. Hayman, “The Spherical Derivative of Integral and Mer-Functions,” Commentarii Mathematici Helvetici, Vol. 40, 1966, pp. 117-148. doi:10.1007/BF02564366

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.